Bulletin (New Series) of the American Mathematical Society

Linear groups of finite cohomological dimension

Roger C. Alperin and Peter B. Shalen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 4, Number 3 (1981), 339-341.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183548123

Mathematical Reviews number (MathSciNet)
MR609046

Zentralblatt MATH identifier
0471.20034

Subjects
Primary: 20J05: Homological methods in group theory
Secondary: 20H20: Other matrix groups over fields

Citation

Alperin, Roger C.; Shalen, Peter B. Linear groups of finite cohomological dimension. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 3, 339--341. https://projecteuclid.org/euclid.bams/1183548123.


Export citation

References

  • 1. H. Bass, Groups of integral representation type, Pacific J. Math. 86 (1980), 15-52.
  • 2. R. Bieri, A connection between the integral homology and the centre of a rational linear group, Math. Z. 170 (1980), 263-266.
  • 3. J.-P. Serre, Cohomologie des groupes discrets, Prospects in Mathematics, Princeton Univ. Press, Princeton, N. J., 1971.
  • 4. J.-P. Serre, Amalgames et points fixes, Proc. Second Internat. Conf. on the Theory of Groups (Australian Nat. Univ., Canberra, 1973), Lecture Notes in Math., Vol. 372, Springer, Berlin, 1974, pp. 633-640.